# SDR USAASA02027

- Difficulty date: March 14, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Pseu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED AN LEFT INT LOAD EPSU FAULT DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE LEFT EMERGENCY EXIT ROW.  OPERATIONALLY CHECKED OK.
